Jump to content

hey, need help for ativan tapper


[Pu...]

Recommended Posts

Hey,

 

I'm Karine and I'm 29 years old. I live in Holland so I'll try to write in English as good as I can  ;). I take 1mg lorazepam/day, Splitted in 3 doses. I really want to taper off because I got pregnant non planned, but I just don't know how. My psychr. says I won't feel any withdrawal symptoms, but I do!!! I'm really glad to find some advice of people who suffer the same problems and hope to find some help here.

 

xx

Link to comment
Share on other sites

Hi Pupke, welcome to BenzoBuddies

 

Withdrawal symptoms can be pretty common so you're not alone. I'm glad you want to come off due to your pregnancy too. It's generally suggested to taper by 5 to 10% every 7 to 14 days depending on how you feel, we all react differently so it's important to listen to your own body. You'll find lots of support here. Let us know I'd you have any questions.

 

Star

Link to comment
Share on other sites

hello and welcome to BenzoBuddies,

 

I also tapered from 0.75 milligrams lorazepam, although I did it a little too quickly. Splitting the dose is a really good idea. Unfortunately your doctor is ill advised, I felt very strong withdrawal even on the amount for 5 months. Since you want to get all the drug out of your system for the pregnancy, you can use that timeline for your taper.  You'll want to include a few weeks after your last dosage to recover from the withdrawal.

 

You may want to explain your situation to the people who can support, they may not understand that the withdrawal will have symptoms of its own.

 

 

 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...